Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 61, Pages 3259-3274
http://dx.doi.org/10.1155/S0161171204402245

On the critical periods of Liénard systems with cubic restoring forces

Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 23 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhengdong Du, “On the critical periods of Liénard systems with cubic restoring forces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 61, pp. 3259-3274, 2004. https://doi.org/10.1155/S0161171204402245.